Aa
A
A
Close
Avatar universal
My stomach feels very hard!
I started a round of flagyl after testing positive on a hydrogen breath test. My symptoms have really flared up over the last few days since starting.  My back aches, ribs ache on both sides, somtimes almost a burning sensation intermittently on the ribs on the left and right side and mid back, sometimes I cant find exactly where the aches are coming from.  My stomach is extremely hard to the left of my belly button in my intestines, any ideas?
Cancel
1 Answers
Page 1 of 1
Avatar universal
hey, just dropped you a note...let me know if you want to talk.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources